# SDR 2009FA0000215

- Difficulty date: March 11, 2009
- Submitted: March 11, 2009
- Operation: General aviation
- Filed by: Signature Flight Support LLC, repair station CQDR029K
- Aircraft: N441PS
- Make and model: Cessna 441
- Aircraft serial: 4410045
- Aircraft time: 8,440 hours, 5,771 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Horizontal Stab
- Part time: 8,440 hours, 5,771 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP, FOUND AREA OF DE-BOND IN HORIZONTAL STABILIZER.  REPAIRED DE-BOND AREA BETWEEN PN 5732133-2, STRINGERS AND HORIZONTAL STABILIZER LOWER SKIN PANEL PN 5732130-17 AND -18 IAW FORM 8110-3 INSTRUCTIONS.  THIS DE-BONDING WOULD NOT HAVE BEEN FOUND WITHOUT DOING THE SID INSPECTION.
